# SDR MWEA030036

- Difficulty date: January 18, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 40,760 hours, 42,845 cycles
- System (JASC): 7600 · Engine Controls
- Part: Line
- Condition: Disconnected
- Location: Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON LEFT THROTTLE, SPLIT INCREASED WITH ALTITUDE TO ABOUT 1 1/2 KNOBS.  --  RECONNECTED PRESSURE TOTAL 2 LINE.
